# SDR R61A2013012300001

- Difficulty date: January 22, 2013
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N136HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000228
- Aircraft time: 12,412 hours, 9,861 cycles
- System (JASC): 2701 · Control Column Section
- Part: Yoke
- Condition: Contaminated
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: C, F
- Precautionary procedure: A, O

## Discrepancy

CREW REPORTED CAPTAIN'S YOKE PITCH TRIM IS STUCK AND RECEIVED PITCH TRIM FAIL AND AUTO PILOT FAIL MESSAGE.  CREW HAD A VERY DIFFICULT TIME GETTING THE AIRCRAFT TO TRIM AND DECLARED EMERGENCY.  LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED GLUE FROM CAPTAIN'S YOKE AND REINSTALLED YOKE PER AMM.
